Question for people on antidepressants specifically anyone on zoloft. Do you get a crash after a certain amount of hours? Like where you start trembling and then just feel really awful, like all depression/anxiety hits you at once?
Hush92 Hush92
22-25, F
5 Responses Apr 6, 2016

Update; these were side effects I was getting from the antipsychotic I started, not the Zoloft. Thanks for feedback though guys!

Glad you sorted it out. Please reply with authenticity, support, and respect

Did my reply sound rude? That wasn't my intent ;_;

No never experienced crashes on zoloft

I think it has something to do with the seasons

I've been on Zoloft for the most part of the last 13 years. I'm on the max right now. I take it at night. I honestly think it helps more w my OCD type issues more than my depression.

Strange, I think it made MY ocd worse. I eBayed myself to 'death'! lol!

I originally thought it was helping my PTSD more than my depression but the more my therapist and I talked about my symptoms I realized it really alleviated a ton of both.

I was on Zoloft for an extended period of time, years ago. No - there is no "crash" per se at all. After a time, you will (hopefully) start to feel that the depression is beginning to lessen. The "crash" if you want to call it that, only comes when you STOP taking your Zoloft, and do so cold turkey. You'll feel fine for about 3 days, and then the depression will return with a vengeance! The ONLY way to get off the drug is to do so VERY s-l-o-w-l-y, like taking at least 30 days (preferably longer) to do so. I would take my pill & scrape it once on something rough, like a pc of sandpaper. The next day, I scraped it twice, and so on.

My depression really left me because the situation that was causing it (my bad marriage) ended. Also, zoloft WILL interfere with your sex life - makes it very difficult to reach a climax - for men & women...

Weird but it happens to me after several hours! Maybe it's just side effects then.

Agree - your body may not tolerate that particular drug very well. But listen - I do not believe that most need to take anti-depressants at all. I just don't think that our bodies were made needing all of the drugs that doctors just seem to LOVE to prescribe all the time... It is ALWAYS a great idea to research things yourself.

Here's one source: the website, "doctoryourself.com" The material there was assembled by Linus Pauling, who was very famous because he is the ONLY man (ever) to win TWO unshared Nobel prizes in medicine. He is passed away now, but his material lives on - oh - it's also mostly NATURAL REMEDIES, for things including depression...

I spent 3 years attempting to treat my depression and PTSD without medication. It did not work. When it got to the point where I was going to kill myself unless something changed I finally agreed to go on it.

You might need something else added, it could be that you need a more dopamine and norepinephrine based A/D such as Welbutrin. See if it starts working for you, if not, don't be afraid to change. ....*But stay away from Effexor and Cymbalta- they are 2 I know of that are an absolute nightmare to ever get off of.

I can't do anything that's not an SSRI because I have depression with psychotic features :( increasing my dopamine would make the psychosis active. Zoloft has worked very well for me. I just raised my dose recently so I think that's what's doing it.

Are you getting good sleep at night? Sometimes raising the zoloft dose gave me restless leg syndrome or poor sleep. If that's happening, ask your doc if taking melatonin before bedtime would be ok. You will get deeper, more restful sleep and hopefully less daytime sleepiness..hugs!!! : )

Actually I've been sleeping awfully lately. I do think it's the increased dose. Thanks!!

Anytime! : )

5 More Responses